# SDR CALA2017060501670

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 47,767 hours, 20,649 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CABIN PRESSURE. EMERGENCY DECLARED.  REMOVED AND REPLACED NR 1 CPC IAW AMM 21-31-34.  OPS CHECKED GOOD.  REMOVED AND REPLACED THE OUTFLOW VALVE IAW AMM 21-31-51-400-001-A. NO FAULTS NOTED.
